# SDR ZIAA02001

- Difficulty date: November 8, 2002
- Submitted: January 7, 2003
- Operation: Air carrier
- Aircraft: N195US
- Make and model: Doug DC-9-15F
- Aircraft serial: 47017
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Pan
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RECEIVED CRACK INDICATION OF .75 INCH WHILE CONDUCTING EDDY CURRENT INSPECTION OF AFT LOWER CARGO DOOR, OUTER PAN RADIUS AFT SIDE AT BEAM 5.  (M)
